Alert archive / Indiana / Wind Advisories in 2023
Wind Advisory 8, NWS Indianapolis, IN
NWS Indianapolis, IN issued this wind advisory at Apr 1, 2023, 2:44 AM EDT for 39 counties in Indiana. It took effect at Apr 1, 2023, 7:00 AM EDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Apr 1, 2023, 2:44 AM EDT (06:44 UTC)
- In effect from
- Apr 1, 2023, 7:00 AM EDT
- Expired
- Apr 1, 2023, 6:00 PM EDT
- In force
- 11 hr
- Issued by
- NWS Indianapolis, IN
All 39 counties
Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 06:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 6.7 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 638 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 921 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 347 m²/s²
- 0-3 km storm-relative helicity
- 369 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 7.1
The text
As transmitted.
617 WWUS73 KIND 010644 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 244 AM EDT Sat Apr 1 2023 INZ021-028>031-035>049-051>057-060>065-067>072-012200- /O.CAN.KIND.WI.Y.0007.000000T0000Z-230401T2200Z/ /O.NEW.KIND.WI.Y.0008.230401T1100Z-230401T2200Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew- Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, and North Vernon 244 AM EDT Sat Apr 1 2023 ...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 6 PM EDT THIS EVENING... * WHAT...West winds 25 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of central Indiana. * WHEN...From 7 AM this morning to 6 PM EDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/ind
2 follow-up statements
600 WWUS73 KIND 011436 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 1036 AM EDT Sat Apr 1 2023 INZ030-031-036>042-044>049-051>057-060>065-067>072-012200- /O.UPG.KIND.WI.Y.0008.000000T0000Z-230401T2200Z/ /O.NEW.KIND.HW.W.0003.230401T1436Z-230401T2200Z/ Clinton-Howard-Montgomery-Boone-Tipton-Hamilton-Madison-Delaware- Randolph-Parke-Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay- Owen-Morgan-Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown- Bartholomew-Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Frankfort, Kokomo, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, and North Vernon 1036 AM EDT Sat Apr 1 2023 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WHAT...West winds 25 to 35 mph with gusts of 50 to 60 mph. * WHERE...Portions of central, east central, south central, southeast, southwest and west central Indiana. * WHEN...Until 6 PM EDT this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...The highest wind gusts are expected from 10 am through 1 pm. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ INZ021-028-029-035-043-012200- /O.CON.KIND.WI.Y.0008.000000T0000Z-230401T2200Z/ Carroll-Warren-Tippecanoe-Fountain-Vermillion- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Attica, Covington, Veedersburg, Clinton, and Fairview Park 1036 AM EDT Sat Apr 1 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Carroll, Warren, Tippecanoe, Fountain and Vermillion Counties. * WHEN...Until 6 PM EDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/ind
236 WWUS73 KIND 011912 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 312 PM EDT Sat Apr 1 2023 INZ030-031-036>042-044>049-051>057-060>065-067>072-012200- /O.CAN.KIND.HW.W.0003.000000T0000Z-230401T2200Z/ /O.EXA.KIND.WI.Y.0008.000000T0000Z-230401T2200Z/ Clinton-Howard-Montgomery-Boone-Tipton-Hamilton-Madison-Delaware- Randolph-Parke-Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay- Owen-Morgan-Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown- Bartholomew-Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Frankfort, Kokomo, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, and North Vernon 312 PM EDT Sat Apr 1 2023 ...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...HIGH WIND WARNING IS CANCELLED... * WHAT...West winds 20 to 35 mph with gusts up to around 45 mph. * WHERE...Portions of central, east central, south central, southeast, southwest and west central Indiana. * WHEN...Until 6 PM EDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ INZ021-028-029-035-043-012200- /O.CON.KIND.WI.Y.0008.000000T0000Z-230401T2200Z/ Carroll-Warren-Tippecanoe-Fountain-Vermillion- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Attica, Covington, Veedersburg, Clinton, and Fairview Park 312 PM EDT Sat Apr 1 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WHAT...Northwest winds 20 to 35 mph with gusts up to around 45 mph. * WHERE...Carroll, Warren, Tippecanoe, Fountain and Vermillion Counties. * WHEN...Until 6 PM EDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/ind
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this wind advisory went out at Apr 1, 2:28 AM EDT, 16 minutes earlier.
Area forecast discussion, Apr 1, 2:28 AM EDT, 16 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 228 AM EDT Sat Apr 1 2023 ...Updated Aviation Discussion... .Short Term...(Today and tonight) Issued at 217 AM EDT Sat Apr 1 2023 Deep closed low will progress eastward across the southern Great Lakes today. Another vort maxima lobe will rotate through providing forcing for ascent, along with residual low level moisture and steep lapse rates will result in scattered showers developing by mid- morning through afternoon. Given the shallow convective nature, and thermal profiles, it is possible that some graupel could briefly mix in shortly after development in the late morning. This precipitation will primarily be across the northeast half of the area into the evening. Preceding this, a cold front will move through during the early morning, and as soon as we start mixing into very strong wind aloft (i.e., 90-kt 700-mb jet core) strong gusts will start. We will continue the Wind Advisory, though as the midlevel speed max moves east, wind gusts may lessen some during the afternoon, so gusts up to 50 mph may primarily be through early afternoon before subsiding. Cold advection should hold temperatures in the low to mid 40s during the afternoon. && .Long Term...(Sunday through Friday) Issued at 217 AM EDT Sat Apr 1 2023 We will continue in a progressive low amplitude flow pattern that will evolve to split flow before becoming quite amplified by Tuesday. This is as an impressive deep trough evolves over west and central CONUS. Before this happens, one low amplitude wave will interact with returning moisture to bring some rain Monday into early Tuesday. As strong warm/moist advection regime evolves preceding the intense mid-latitude system to our west on Tuesday, more rain will develop. We are growing increasingly concerned about episodic severe weather across the region, though the details on timing and specifically which areas are impacted the hardest are unclear at the moment. Current thinking is a dangerous setup of very broad warm sector with anomalous moisture and broad low-level jet/strong mass response to the main mid-latitude system will bring a risk of severe storms to Indiana at least with the frontal passage into Wednesday. There may also be severe thunderstorms in our area preceding this with either (1) the warm advection regime, or (2) associated with a weak midlevel perturbation that moves out of the Arklatex region Tuesday. The ceiling for this event is high across broader region, with the potential for significant severe and tornadoes. This may primarily be centered west of Indiana, but these details will become more clear over the next couple of days. The synoptic pattern after this system into the latter half of the week is a little more uncertain, given growing spread in ensemble spaghetti plots and cluster analysis. One possibility is for a lifting track and quick modest midlevel height rises keeping temperatures at least at climo if not slightly above. We would generally be dry as west-northwesterly flow pattern would suppress deeper moisture to our south and we would generally experience a drier continental air mass. Weak perturbations would only bring brief generally light precipitation events into next weekend. && .Aviation...(06Z TAF Issuance) Issued at 228 AM EDT Sat Apr 1 2023 Impacts: - Westerly wind gusts to 40kts through the TAF period - MVFR cigs to return midmorning and last through much of the day - Light showers possible today Discussion: Gradient winds will gust to around 40kts at times through the day. Winds have backed off for the start of the TAF period but will quickly return over the next few hours as mixing returns. Skies will clear out as the storm system continues to move off to the west. But moisture and lift on the backside of the low will bring MVFR ceilings and chances for showers tomorrow, starting around midmorning and lasting through much of the day. Ceilings will improve again to VFR tomorrow night. && .IND WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 6 PM EDT this evening for INZ021-028>031- 035>049-051>057-060>065-067>072. && Short Term...BRB Long Term...BRB Aviation...KH
Hazardous weather outlook, Apr 1, 2:35 AM EDT, 9 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 235 AM EDT Sat Apr 1 2023 INZ021-028>031-035>049-051>057-060>065-067>072-020645- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, and North Vernon 235 AM EDT Sat Apr 1 2023 This hazardous weather outlook is for central Indiana. .DAY ONE...Today and Tonight. Strong winds gusts up to 50 mph are possible this morning through early to mid afternoon. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a chance of thunderstorms Monday night through Wednesday. Severe storms including large hail, damaging winds, and tornadoes are possible during this period, primarily Tuesday afternoon through early Wednesday. .SPOTTER INFORMATION STATEMENT... Spotters may be needed Tuesday and Wednesday. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
In the hours before
Local storm report, Mar 31, 11:39 PM EDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1139 PM EDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1136 PM TSTM WND GST INDIANAPOLIS INT'L AIRP 39.72N 86.29W
03/31/2023 E67 MPH MARION IN ASOS
&&
NIELDLocal storm report, Mar 31, 11:40 PM EDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1140 PM EDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM TSTM WND GST 3 E AVON 39.76N 86.34W
03/31/2023 E65 MPH HENDRICKS IN TRAINED SPOTTER
&&
NIELDLocal storm report, Mar 31, 11:42 PM EDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1142 PM EDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1134 PM TSTM WND GST 1 SSE EAGLE CREEK RESER 39.83N 86.30W
03/31/2023 M59 MPH MARION IN ASOS
ASOS STATION KEYE INDIANAPOLIS (EAGLE
CREEK).
&&
NIELDLocal storm report, Apr 1, 12:19 AM EDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1219 AM EDT SAT APR 1 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM HAIL ALBANY 40.30N 85.23W
04/01/2023 E1.00 INCH DELAWARE IN AMATEUR RADIO
&&
NIELDLocal storm report, Apr 1, 12:21 AM EDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1221 AM EDT SAT APR 1 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1129 PM TSTM WND DMG MONROVIA 39.58N 86.48W
03/31/2023 MORGAN IN NWS EMPLOYEE
PRIVACY FENCE DESTROYED AND WINDOW BROKEN.
&&
NIELDLocal storm report, Apr 1, 1:32 AM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
132 AM EDT SAT APR 1 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 PM TSTM WND DMG 4 ENE RUSSIAVILLE 40.43N 86.20W
03/31/2023 HOWARD IN AMATEUR RADIO
THUNDERSTORM WINDS PARTIALLY COLLAPSED 2
HOMES AND DOWNED TREES AT COUNTY ROADS 400
WEST AND 300 SOUTH. BUILDING COLLAPSED AT
750 WEST AND 5145 SOUTH. POSSIBLE FUNNEL
CLOUD AT ROUTE 26 AND PARK ROAD.
MISCELLANEOUS DEBRIS AT ALTO ROAD AND PARK
ROAD.
&&
AGMThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 9:12 PM EDT | Severe Thunderstorm Warning | IND | Warren | 33 min |
| Mar 31, 9:38 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Tippecanoe | 52 min |
| Mar 31, 9:58 PM EDT | Special Weather Statement | IND | Sullivan | 32 min |
| Mar 31, 10:00 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Parke, Vermillion, Warren | 45 min |
| Mar 31, 10:08 PM EDT | Tornado Warning | IND | Clay, Greene, Sullivan | 52 min |
| Mar 31, 10:19 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Tippecanoe | 26 min |
| Mar 31, 10:27 PM EDT | Severe Thunderstorm Warning | IND | Clay, Montgomery, Parke, Putnam, Vermillion, Vigo | 33 min |
| Mar 31, 10:37 PM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Knox, Owen, Sullivan, Vigo | 23 min |
| Mar 31, 10:37 PM EDT | Tornado Warning | IND | Clay, Greene, Owen, Sullivan | 38 min |
| Mar 31, 10:40 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Hamilton, Howard, Montgomery, Tippecanoe and 1 more | 35 min |
| Mar 31, 10:42 PM EDT | Tornado Warning | IND | Boone, Clinton, Hamilton, Howard, Montgomery, Tipton | 33 min |
| Mar 31, 10:55 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clay, Hendricks, Montgomery, Morgan, Owen and 3 more | 50 min |
| Mar 31, 10:56 PM EDT | Tornado Warning | IND | Carroll, Clinton, Howard | 19 min |
| Mar 31, 10:57 PM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Monroe, Morgan, Owen, Sullivan and 1 more | 33 min |
| Mar 31, 11:00 PM EDT | Tornado Warning | IND | Brown, Monroe, Morgan, Owen | 30 min |
| Mar 31, 11:11 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Delaware, Hamilton, Howard, Madison and 1 more | 34 min |
| Mar 31, 11:12 PM EDT | Tornado Warning | IND | Clinton, Howard, Tipton | 33 min |
| Mar 31, 11:16 PM EDT | Tornado Warning | IND | Johnson, Morgan, Shelby | 44 min |
| Mar 31, 11:22 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Johnson, Monroe, Morgan, Owen and 1 more | 23 min |
| Mar 31, 11:24 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton, Hancock, Hendricks, Johnson, Madison and 4 more | 36 min |
| Mar 31, 11:42 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Henry, Madison, Randolph | 48 min |
| Mar 31, 11:42 PM EDT | Severe Thunderstorm Warning | IND | Brown, Decatur, Hancock, Henry, Johnson, Marion and 2 more | 33 min |
| Mar 31, 11:55 PM EDT | Severe Thunderstorm Warning | IND | Decatur, Hancock, Henry, Johnson, Madison, Marion and 2 more | 50 min |
| Apr 1, 12:08 AM EDT | Tornado Warning | IND | Rush | 9 min |
| Apr 1, 10:36 AM EDT | High Wind Warning | IND | Bartholomew, Boone, Brown, Clay, Clinton, Daviess and 28 more | 5 hr |
| Apr 1, 11:05 AM EDT | River Flood Warning | IND | Fountain, Parke, Tippecanoe, Vermillion, Warren | 72 hr |
| Apr 1, 11:05 AM EDT | River Flood Warning | IND | Fountain, Parke, Vermillion, Warren | 4 days |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.